Alert archive / Utah / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 3, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Apr 21, 2011, 12:12 PM MDT for Box Elder County, Tooele County, Utah. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2011, 12:12 PM MDT (18:12 UTC)
- Expired
- Apr 21, 2011, 1:00 PM MDT
- In force
- 48 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Box Elder County, UT, Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 24 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 12:30 PM MDT | TSTM WND GST 73 | 10 S Lakeside, UT | LAKESIDE MOUNTAIN SENSOR |
| Apr 21, 12:33 PM MDT | TSTM WND GST 59 | 7 Nne Clive, UT | I80 AT GRASSEY SENSOR |
| Apr 21, 12:33 PM MDT | TSTM WND GST 63 | 5 S Lakeside, UT | UTTR SENSOR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 6.2 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 411 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.2
The text
As transmitted, in the capitals the NWS used until 2016.
546
WUUS55 KSLC 211812
SVRSLC
UTC003-045-211900-
/O.NEW.KSLC.SV.W.0003.110421T1812Z-110421T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1212 PM MDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BOX ELDER COUNTY IN UTAH
NORTHEASTERN TOOELE COUNTY IN UTAH
* UNTIL 100 PM MDT
* AT 1207 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LAKESIDE TO 31 MILES SOUTHWEST OF DELLE...MOVING NORTHEAST AT
45 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
LAKESIDE... DELLE... HAT ISLAND... RUSH VALLEY AND GRANTSVILLE
INTERSTATE 80 FROM CLIVE EAST TO NEAR THE SALT LAKE/TOOELE COUNTY
LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
DAMAGING WINDS UP TO 59 MPH WERE REPORTED IN ALONG INTERSTATE 80
NEAR GRASSEY KNOLLS WITH THIS STORM. THIS IS A DANGEROUS
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4143 11217 4134 11219 4134 11223 4128 11230
4107 11250 4082 11228 4025 11239 4026 11317
4124 11294
TIME...MOT...LOC 1810Z 243DEG 38KT 4115 11284 4040 11303
$$
CRK1 follow-up statement
110
WWUS55 KSLC 211838
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1238 PM MDT THU APR 21 2011
UTC003-045-211900-
/O.CON.KSLC.SV.W.0003.000000T0000Z-110421T1900Z/
TOOELE UT-BOX ELDER UT-
1238 PM MDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MDT
FOR SOUTHEASTERN BOX ELDER AND NORTHEASTERN TOOELE COUNTIES...
AT 1233 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTH OF HAT_ISL TO 16 MILES WEST OF
GRANTSVILLE...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
RUSH VALLEY AND GRANTSVILLE
LAT...LON 4143 11217 4134 11219 4128 11230 4107 11250
4084 11230 4079 11229 4025 11239 4026 11301
4126 11277
TIME...MOT...LOC 1838Z 243DEG 38KT 4128 11249 4053 11268
$$
CRKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 10:30 AM MDT, 1 hour 42 minutes earlier.
Area forecast discussion, Apr 21, 10:30 AM MDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1030 AM MDT THU APR 21 2011
.SYNOPSIS...A PACIFIC COLD FRONT WILL CROSS THE STATE TODAY. COOL
AND WET CONDITIONS LOOK TO CONTINUE THROUGH THE WEEKEND AND INTO
EARLY NEXT WEEK.
&&
.DISCUSSION...THE NEXT STORM SYSTEM IS CURRENTLY OVER NEVADA AT THIS
TIME AND WILL CONTINUE TO TRACK EAST AND CROSS UTAH TODAY. THE
ASSOCIATED COLD FRONT HAS ALREADY MOVED ACROSS ELKO AND WILL ARRIVE
OVER NORTHWEST UTAH SHORTLY. THE FRONT WILL THEN ARRIVE AT THE SALT
LAKE METRO AREA AROUND MIDDAY BEFORE MOVING CROSSING SOUTHERN UTAH
LATE THIS AFTERNOON THROUGH THIS EVENING.
THE COLD FRONT WILL BE FAIRLY POTENT...PRODUCING PRECIPITATION WITH
EMBEDDED THUNDERSTORMS. EXPECT PERIODS OF BRIEF HEAVY RAIN WITH THE
FRONTAL BAND. SNOW LEVELS INITIALLY ABOVE 7000FT WILL FALL BEHIND
THE FRONT. HOWEVER...THE COLDER AIR WILL LAG A BIT...SO SNOW LEVELS
ARE NOT EXPECTED TO REACH THE VALLEY FLOORS UNTIL AFTER MIDNIGHT.
HOWEVER...BUT THAT TIME PRECIPITATION SHOULD BE WINDING DOWN. A FEW
SHOWERS COULD CONTINUE TO COME OFF THE LAKE OR DEVELOP OVER THE
MOUNTAINS THROUGH LATE TONIGHT...BUT EXPECT PRECIPITATION TO END BY
SUNRISE TOMORROW. VALLEY SNOWFALL...IF IT EVEN OCCURS...IS EXPECTED
TO BE VERY MINOR. IN THE MOUNTAINS...ALTHOUGH THERE WILL BE A BRIEF
PERIOD OF INTENSE SNOWFALL...SNOW TOTALS ARE EXPECTED TO REMAIN
SUBADVISORY.
BESIDES PRECIPITATION...THE OTHER CONCERN WITH THIS STORM WILL BE
THE WINDS. EXPECT WINDY CONDITIONS BOTH AHEAD OF AND BEHIND THE
FRONT. EXPECT PREFRONTAL SOUTHWEST TO WEST WINDS TO PEAK ACROSS THE
FAR SOUTH AND SOUTHEAST LATE THIS AFTERNOON AND EARLY EVENING.
THINKING THE WINDS WILL BE STRONG ENOUGH TO REACH WIND ADVISORY
CRITERIA IN THESE ZONES...SO WILL ISSUE ONE WITH THE MORNING UPDATE.
OTHER AREAS WILL SEE WINDY POST-FRONTAL WINDS...ESPECIALLY ACROSS
THE WEST DESERTS AND IN THE UINTA BASIN AND CASTLE COUNTRY...BUT
THEY LOOK MORE MARGINAL FOR WIND HIGHLIGHTS. WILL MONITOR THOSE
ZONES BUT NOT INCLUDE THEM AT THIS TIME.
A BRIEF BREAK IN THE WEATHER IS IN STORE FOR THE AREA
TOMORROW...THEN UNSETTLED CONDITIONS WILL CONTINUE AS A SERIES OF
STORM SYSTEMS CONTINUE TO CROSS THE AREA IN WESTERLY FLOW.
NO OTHER UPDATES BESIDES THOSE FOR WINDS.
&&
.HYDROLOGY...AN UNSETTLED WEATHER PATTERN WILL CONTINUE INTO THE
EARLY PART OF NEXT WEEK. EXPECTED PRECIPITATION DURING THIS TIME
COMBINED WITH THE SPRING RUNOFF WILL KEEP HYDROLOGY HIGH ON THE LIST
OF CONCERNS. THE LATEST HYDROLOGIC MODELS SUGGEST THAT THERE WILL BE
CONTINUING ISSUES WITH THE WEBER NEAR PLAIN CITY RUNNING ABOVE
BANKFULL THIS EVENING WITH THE PRECIPITATION. THE MODELS SUGGEST
THAT FLOOD STAGE WILL NOT BE REACHED GIVEN THE FORECAST QPF.
HOWEVER...HEAVY RAIN WITH CONVECTION COULD TRIGGER HIGHER FLOWS THAN
THE HYDRO MODELS FORECAST SO WILL NEED TO CONTINUE TO MONITOR. OTHER
RIVERS ACROSS NORTHERN UTAH ARE EXPECTED TO SEE RISES BUT ARE
EXPECTED TO REMAIN ONLY NEAR TO BELOW BANKFULL AT THIS TIME.
&&
.AVIATION...CONVECTION WILL CONTINUE TO DEVELOP ACROSS THE SLC
TERMINAL VICINITY OVER THE NEXT FEW HOURS. THIS WILL BRING TEMPORARY
PERIODS OF CIGS BELOW 7000 FEET AGL. IN ADDITION...ERRATIC AND GUSTY
WINDS WILL BE POSSIBLE NEAR ANY SHOWERS OR THUNDERSTORMS.
A COLD FRONT IS EXPECTED TO CROSS THE TERMINAL BETWEEN 19-20Z THIS
AFTERNOON...SHIFTING THE WINDS TO THE WEST/NORTHWEST.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING
FOR UTZ013-019>021.
WY...NONE.
&&
CHENG/KRUSE
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Apr 21, 11:12 AM MDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1112 AM MDT THU APR 21 2011 UTZ001>016-019>021-517-518-WYZ021-221300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 1112 AM MDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS WILL INCREASE ACROSS SOUTHERN AND SOUTHEAST UTAH THIS AFTERNOON AHEAD OF A COLD FRONT AND REMAIN STRONG THROUGH EARLY THIS EVENING. SHOWERS AND SCATTERED THUNDERSTORMS WILL ACCOMPANY A COLD FRONT ACROSS THE NORTHERN HALF OF THE OUTLOOK AREA THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH HAIL AND LOCALLY STRONG GUSTY WINDS...IN ADDITION TO HEAVY RAINFALL. RAINFALL THIS AFTERNOON AND EVENING COMBINED RUNOFF FROM SNOWMELT MAY RESULT IN VERY HIGH FLOWS ON NORTHERN UTAH WATERWAYS. PEOPLE ARE ENCOURAGED TO USE EXTREME CAUTION NEAR WATERWAYS...AND KEEP CHILDREN AND PETS AWAY...AS FLOWS WILL BE COLD AND SWIFT. THOSE LIVING NEAR WATERWAYS SHOULD ALSO MONITOR THEM. ACCUMULATING SNOWFALL CAN ALSO BE EXPECTED ACROSS THE HIGHER TERRAIN OF NORTHERN UTAH THROUGH THIS EVENING. SNOW LEVELS INITIALLY ABOVE 8000 FEET TODAY WILL FALL BELOW 7000 FEET THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTER A BRIEF BREAK FRIDAY...AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK...WITH ADDITIONAL STORM SYSTEMS BRINGING VALLEY RAIN AND HIGH ELEVATION SNOWFALL THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
In the hours before
Local storm report, Apr 21, 11:22 AM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1122 AM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM TSTM WND GST N WENDOVER 40.74N 114.02W
04/21/2011 M65.00 MPH TOOELE UT MESONET
I-80 MP 1 SENSOR
&&
CRKLocal storm report, Apr 21, 11:33 AM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1133 AM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND GST 1 N WENDOVER 40.75N 114.02W
04/21/2011 M59 MPH TOOELE UT MESONET
WENDOVER PEAK SENSOR
&&
CRKSpecial weather statement, Apr 21, 11:39 AM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1139 AM MDT THU APR 21 2011
UTZ007-211830-
WASATCH MOUNTAINS I-80 NORTH UT-
1139 AM MDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN MORGAN...
SOUTHEASTERN CACHE...NORTHEASTERN WEBER AND CENTRAL RICH COUNTIES
UNTIL 1230 PM MDT...
AT 1137 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHEAST OF HYRUM...OR 22 MILES EAST OF
BRIGHAM CITY...MOVING NORTHEAST AT 45 MPH.
PENNY TO NICKEL SIZE HAIL AND WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED
WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WOODRUFF...
RANDOLPH...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4175 11117 4157 11105 4144 11105 4142 11105
4129 11169 4143 11178
TIME...MOT...LOC 1740Z 239DEG 39KT 4143 11157
CRKSpecial weather statement, Apr 21, 11:55 AM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1155 AM MDT THU APR 21 2011
UTZ002-003-005-015-211845-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-NORTHERN WASATCH FRONT
UT-SALT LAKE AND TOOELE VALLEYS UT-WEST CENTRAL UTAH UT-
1155 AM MDT THU APR 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BOX ELDER...CENTRAL
TOOELE AND NORTHERN JUAB COUNTIES UNTIL 1245 PM MDT...
AT 1150 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 23 MILES NORTH OF
KNOLLS TO 5 MILES NORTHEAST OF FISH SPRINGS WILDLIFE REFUGE...AND
MOVING EAST AT 45 MPH.
WIND GUSTS OF 40 TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN. WINDS OF UP TO 71 MPH WERE REPORTED WITH THIS LINE
OF THUNDERSTORMS AS IT CROSSED THE WENDOVER AREA. MANY REPORTS NEAR
55 MPH HAVE BEEN RECEIVED WITH THIS LINE OF THUNDERSTORMS.
* LOCATIONS IMPACTED INCLUDE...
CLIVE...
LAKESIDE...
DELLE...
DUGWAY...
HAT ISLAND...
GRANTSVILLE... RUSH VALLEY AND VERNON...
INTERSTATE 80 FROM WEST OF KNOLLS TO NEAR GRANTSVILLE
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4126 11239 4107 11250 4089 11235 3975 11240
3967 11357 4116 11338 4142 11243
TIME...MOT...LOC 1753Z 256DEG 38KT 4104 11310 3990 11324
CRKLocal storm report, Apr 21, 12:01 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1201 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM TSTM WND GST 15 NNE KNOLLS 40.91N 113.15W
04/21/2011 M58 MPH TOOELE UT MESONET
DIDDLE KNOLL SENSOR
&&
CRKLocal storm report, Apr 21, 12:06 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1206 PM MDT THU APR 21 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM NON-TSTM WND GST 21 SE WENDOVER 40.52N 113.75W
04/21/2011 M59 MPH TOOELE UT MESONET
NORTH SALT FLATS SENSOR
1155 AM NON-TSTM WND GST 23 NE IBAPAH 40.28N 113.70W
04/21/2011 M59 MPH TOOELE UT MESONET
WEST SALT FLATS SENSOR
&&
CRKThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 10:41 AM MDT | Wind Advisory | SLC | 10 hr | |
| Apr 21, 11:03 AM MDT | Special Weather Statement | SLC | Tooele | 57 min |
| Apr 21, 11:12 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Tooele | 48 min |
| Apr 21, 11:39 AM MDT | Special Weather Statement | SLC | Rich | 51 min |
| Apr 21, 11:55 AM MDT | Special Weather Statement | SLC | Tooele | 50 min |
| Apr 21, 12:25 PM MDT | High Wind Warning | SLC | 6 hr | |
| Apr 21, 12:29 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 46 min |
| Apr 21, 12:33 PM MDT | Special Weather Statement | SLC | Rich | 27 min |
| Apr 21, 12:37 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Tooele | 23 min |
| Apr 21, 12:43 PM MDT | Severe Thunderstorm Warning | SLC | Davis, Weber | 17 min |
| Apr 21, 12:52 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Tooele, Weber | 23 min |
| Apr 21, 12:55 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Morgan, Salt Lake, Tooele, Utah | 35 min |
| Apr 21, 1:12 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Salt Lake, Tooele and 1 more | 48 min |
| Apr 21, 1:24 PM MDT | Severe Thunderstorm Warning | SLC | Juab, Salt Lake, Tooele, Utah | 36 min |
| Apr 21, 1:45 PM MDT | Severe Thunderstorm Warning | SLC | Box Elder, Cache, Davis, Morgan, Rich, Salt Lake and 3 more | 30 min |
| Apr 21, 1:55 PM MDT | Special Weather Statement | SLC | Utah, Wasatch | 50 min |
| Apr 21, 2:10 PM MDT | Special Weather Statement | SLC | Carbon | 50 min |
| Apr 21, 2:14 PM MDT | Severe Thunderstorm Warning | SLC | Cache, Morgan, Rich, Summit | 46 min |
| Apr 21, 2:16 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 29 min |
| Apr 21, 2:41 PM MDT | Severe Thunderstorm Warning | SLC | Rich | 35 min |
| Apr 21, 2:44 PM MDT | Severe Thunderstorm Warning | SLC | Carbon | 16 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.